But man, No-one ever ever told me how this Kenalog steroid was going to affect me mentally and emotionally. I've been on a total rollercoaster since, i look fine and i guess everyone thinks i'm fine and treat me accordingly, so no help around the house (except Hubby, Or begrudingly awful stressful help from teen), still have to listen to bickering kids 24/7 now it's the holidays. So no-one gives you any leeway to be a liitle messed up inside, tearful and overwhelmed by it all. Which i will admit has hit me hard, I'm finding myself crying at ridiculous things, my temper is 0 to 60 in meer seconds and i know it's ALL me, so it must be the steroid. So i checked out the side affects and yep! They were listed, in fact so was Round Face (Lol sounds funny, until you read it can affect you months after the steroid injection! Eek!) So i've had to try and explain to kids that although i look fine, I'm actually not and too ignore me. They shouldn't fine the ignoring bit hard, they ignore me pretty well when i ask for housework help!
To top off our stress levels, we have recently failed our ESA medical held by ATOS once more (i knew i would, i failed before when i was days away from the whole Triple Pelvic and Femur surgeries lol As if you can look for a job while you can't even walk) So it's back to the stress of medical certs every 4 weeks from the Gp's and waiting for a tribunal date (probably 18months away) I've asked O'Hara to write a letter again if possible as he did last time and i'm sure we won our case by a landslide because of that letter.
Anyways guys, It's annoying not being able to work the hip and see if i can do physio until 13th Sept. Really hard to try to rest it, I want to be able to do physio and workout and work. Hate being at home more than anything!! But the Kenalog says i must not work the hip in case i can do more than i should do due to it's pain relief (if that ever kicks in).
Happy Healing guys Love you all xx